# SDR SIMA201133602

- Difficulty date: November 28, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 20,291 hours, 14,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE COCKPIT RIGHT BULKHEAD WEB AT FS 280 CORRODED AT THE BOTTOM INBOARD CORNER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO-CR-53MR-174 FOR REPAIRS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
